# SDR AALA200802041

- Difficulty date: August 8, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT AT LT NR 1 DOOR BROKEN.  REPLACED LIGHT ASSEMBLY AT LT NR 1 DOOR FOR INOPERATIVE EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPS.
